# SDR ASAA2023011321501

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,538 hours, 11,707 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED ON GROUND. GROUNDED - YES. INITIAL EVALUATION, FOUND 2 CB POPPED OPEN FOR WHCU(S) ON P18-3 E1/2. PERFORMED CB RESET INSPECTION IAW B737-800 AMM 20-60-01, NO DEFECTS NOTED. RESET 2 CB X2. RAN WHCU BITE IAW AMM 30-41-11-710-801, NO FAULTS FOUND. CB'S REMAIN IN.
